Systemic anticholinergicside‐effects

@article{Wuethrich2000SystemicA,
  title={Systemic anticholinergicside‐effects},
  author={B. Wuethrich and M. Bigler Anit and M. Kuhn and B. Zimmerli Matter and S. Priske},
  journal={Allergy},
  year={2000},
  volume={55}
}
  • B. Wuethrich, M. Bigler Anit, +2 authors S. Priske
  • Published 2000
  • Medicine
  • Allergy
  • allergic reactions tocyclopentolate, a mydriatic agent, are veryrare. Munoz-Bellido et al. recently describeda case of allergic contact urticaria syndromedue to cyclopentolate, and reported twoother cases in the literature (1). Apharmacologic effect due to systemicabsorption of this drug must also be takenin consideration.A 34-year-oldwoman received2–3 drops ofCyclogyl 
    3 Citations

    Topics from this paper

    Delirium in older persons.
    • 7
    AN UNEXPECTED CAUSE OF DELIRIUM IN AN OLD PATIENT
    • 2

    References

    SHOWING 1-10 OF 12 REFERENCES
    Adverse systemic reactions of topical cyclopentolate hydrochloride.
    • 8
    Allergic contact dermatitis to phenylephrine
    • 16
    Conjunctivitis to thimerosal mistaken as hay fever
    • 7
    Psychotic reaction in an adult after topical cyclopentolate.
    • Z. Shihab
    • Medicine
    • Ophthalmologica. Journal international d'ophtalmologie. International journal of ophthalmology. Zeitschrift fur Augenheilkunde
    • 1980
    • 18
    Review: systemic absorption of topically applied ocular drugs in humans.
    • 103
    Contact urticaria to cyclopentolate hydrochloride
    • Allergy
    • 2000
    Mydriatic cycloplegic drugs. In: ZIMMERMANN TJ, KOONER KS, SHARIR M, FECHTNER RD, editors. Textbook of ocular pharmacology
    • 1997